greensolace (greensolace) wrote in vaginapagina,
greensolace
greensolace
vaginapagina

  • Mood:

Dealing with discharge ugh...

TMI warning...
Hello to all-
I feel almost certain that my vagina must be on a mission to destroy my self esteem and confuse every doctor I have ever seen. I had a question and was wondering if maybe any others have encountered this themselves or heard of it?
I had my paraguard placed last Feb of 2011. I adore it. I couldn't take hormonal birth control so it's perfect for my body.
I hear that paraguard certainly can increase the amount of discharge you have. I even hear it can have a yellow tinge from the copper aspect of it. I go day to day and everything is fine but it seems like every few months I get a very strange discharge.
It starts watery, then it gets gooey white and now is coming out in very sticky yellowish blobs or strings that look like (pardon my TMI) elephant snot or something. I feel so gross and insecure. My period is due any second now and this has been going on for a little over a week. I went to an OBGYN and got tested for the works...BV, yeast, every STD under the sun, even a UTI. All negative of course. Still no answers. No itching. No odor.
Just the snot. So bummed out right now. Is this normal..? Can't be.
Too insecure to have sex with my boyfriend. What is this?? Help me vaginapagina members.
I need you!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments